# SDR USAAF99036

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11380
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 9785606
- Condition: Failed
- Location: Rt Pack
- Part time: 17,631 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHL - FLT 681 - FLIGHT RETURNED TO PHL DUE TO THE RIGHT PACK RUNNING FULL HOT AND CREATING A BURNING SMELL IN THE CABIN.  THE LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED THE RIGHT PACK MODULATING VALVE.  (X)
